Colace

Causes anal burning?

Discuss any questions, problems or share your solutions here...

Return to General Anal Fissure Discussion




Colace

Postby Pokey » 09 Jun 2017, 09:25

I have mild to moderate anal stenosis which can make it challenging to keeping my fissure from reopening. My CRS put me on 200mg of colace 2x per day. It does a pretty good job of keeping things soft making BMs easier. However I'm of the the opinion it is what's causing the burning I have in the anal area. When I used colace before this happened. I stopped the colace and the burning went away in a few days. That's when I went on Miralax once per day which worked butthat caused allowed my stools to narrow which my CRS did not want to happen. He wanted my anal to be stretched each day so he told me to go back on colace. Which I did but after about 3 weeks the hellish burning came back. I was just wondering if anyone else here has experienced this problem with colace??
Pokey
Pokey
Salt Bather
 
Posts: 49
Topics: 20
Joined: 03 Jun 2015, 16:09
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

  • Similar Topics
    Replies
    Views
    Last post

Return to General Anal Fissure Discussion



Who is online

Users browsing this forum: Google [Bot] and 2 guests